# SDR P2EA00101

- Difficulty date: March 16, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND DENT OUT OF LIMITS ON FUSELAGE SKIN BS 368-385 STRINGER 18-19R, LENGTH 1.0 INCH, WIDTH 3.75 INCH.  REPAIRED AND INSTALLED DOUBLER ON FUSELAGE SKIN BS 368-386 STRINGER 18-19R PER APPROVED SPAR MPP NR VAN-2000-737-53-030 REPAIR AND BOEING 8110-3 NR DERY-635303-NM WORK COMPLETED ON VAM100-0144.  (M)
